Jump to content

Winston12

Junior Member
  • Posts

    25
  • Joined

  • Last visited

Everything posted by Winston12

  1. Hi Cerrie yes I found when I first started I needed to sleep, had brain fog, felt spaced out .... this lasted about 4 weeks then I no longer needed to nap and if I did I couldn’t sleep well at night. I also had muscle spasms/twitches which I was advised of, I found it a difficult drug to start but then I came straight off an older drug l(loxamine) that I had been on for years. For me it has certainly been worth changing to and I can live a relatively “normal” life that I want to lead. It has by no means completely taken away the depression/anxiety but has certainly made it much more manageable and I just need to be aware of what my symptoms are and look after myself. Hope you find relief with these meds and the side effects don’t last too long.
  2. Sorry to hear of your brothers passing. I was on loxamine for around 15 years - I had a small stint on fluoxetine during a pregnancy but as soon as I could I moved back to the loxamine. I suffer from anxiety and depression. I went under the advice of a psychiatrist and I did a straight swap. I started off taking 75mg a day for the first week and then increased to 150mg a week later. I’m on the extended release Effexor/venlafaxine and originally took it in the evenings but I then switched to mornings as that is when I find it easiest to remember to take it. The first 2-4 weeks were really hard, I had to take 2 months off work to get myself sorted, I needed afternoon naps, I did feel spaced out initially but I was at an all time low and couldn’t keep functioning properly anyway with the way I was so something had to change, for the most part I feel “normal “ again!! Now to remind myself I’m not super woman and to give myself down time/relaxing/exercise so as not to burnout/depression/anxiety all over again. Good luck with what you decide to do, if you do change and have any questions feel free to ask, I don’t come on here too much but I do from time to time.
  3. Hi how are you getting on? I changed from loxamine/Aropax after many years to venlafaxine nearly 4 months ago and after the initial side affects that lasted 4-6 weeks it is really working along with lifestyle changes like more sleep and less rushing!!!
  4. I’ve been on same meds and dose as you are on and the tiredness/brain fog were early side affects for me and thankfully lifted by 4-6 weeks. I wonder if your meds need adjusting? Brain fog and exhaustion are awful, hope you feel clearer soon.
  5. I have been on Effexor for 2.5 months now, I found the first month really hard on it with quite a few side affects - the most annoying being fuzzy/spaced out feeling when the next dose was due and needing to have an afternoon nap to get through the day. Fast forward to 6-8 weeks and I felt pretty much back to myself. I’m also taking more care of myself and trying not to be supermum and getting enough sleep which I think is helping heaps too. Hope Effexor works for you x
  6. I can understand your reluctance, I was in a really bad place 4-6 weeks ago, I was petrified of having to go with nothing before changing meds but my dr referred me to a psychiatrist and I changed from one to another with no withdrawal period. Sure it was ****** hard, there were many tears and feeling awful and sleeping a lot but 4 weeks later and I’m pretty much back to mt old self. Hang in there and remember you aren’t alone, good luck.
  7. Hi 3 weeks isn’t that long I think you need to give it longer and keep taking it at the same time each day. I’ve been on 150mg for 3 weeks and was on 75mg for the first week. The first 2 days I took in the morning but I was so wiped out I took it at night. But then by taking it at night I was waking early like 4.00am and still needing to nap by the afternoon (if not earlier). So I changed back to the morning (which was really hard as initially I was like a zombie and some days had to go straight back to bed) but thankfully after 5 days I no longer needed a nap and am back to feeling like my old self!!! Good luck In what you decide to do, I’m grateful that 150mg in the morning is working great for my depression/anxiety.
  8. Winston12

    Timeless Time

    Sorry to hear of your mums passing, so special that you could be there with her x
  9. I’m so sorry you are struggling alone, just know that you are worth it. Do you have any interests where you could try and find a group to join to help you meet new people for friendship or company?
  10. You’re in the right place, you’re not alone, sending you a cyber hug
  11. Hi when I have tried in the past to withdraw from this I had real difficulties. 9 years ago before I was pregnant my dr changed me to fluoxetine for pregnancy and then later back to Paxil, second pregnancy 6 years ago I was kept on Paxil (20 mg) and my baby was fine with no issues. I’m in NZ and was told that research had shown it was better to have a well mother and stay on meds if required rather than be taken off them. Hope you get the help required so you can make an informed decision for yourself. Withdrawal is awful, mix that with hormones from pregnancy and it’s not much fun!
  12. I recently started Effexor (in week 4) and I noticed changes within the first week or so, I found it really knocked me around but that I wasn’t crying as much !!! I still have a way to go myself and it’s frustrating but try and be patient as you were on something else it may take time for your body to adjust to the new medication. I read 6-8 weeks ...... x
  13. I find not having a rigid routine helps, i feel your pain I’m working through the roughest spell that I have had with depression and have been told to take 2 months off work so the work routine is out the window and I’ve recently changed meds which are making me even more tired so I’m sticking to a loose routine of doing house chores looking after my children/husband and myself. The thought of paid work sounds impossible but I’m sure I’ll get back to my job or something different.
  14. Is there a free help line that you can phone in your area? Mental health is real, sounds like your parents are in denial. Or another trusted adult/person that you can talk to? Hugs
  15. Sending you a virtual hug, can you talk to your parents? If you can see a dr I think that would be a great start. Stay strong you can get through this.
  16. I have been in Effexor for nearly 3 weeks, first 2 days I took it in the morning and was so tired I switched to the night. I was doing good with it at night but then with lots of festive activities coming up I thought I would change to the morning so I didn’t miss taking a dose or have it to close to the odd glass of alcohol and also every afternoon I was needing a decent nap which I could manage with kids at school and time off work but now it’s school holidays it’s not fair on the kids if mum needs to nap everyday. Today is the first day of taking it in the morning (36 hours between doses) and I feel so wiped out and lethargic and a bit out of it, bit like the start up effects. I am going to stick it out and hope things improve but would love to hear if anyone else has had similar effects when changing the time???
  17. I’ve gone onto venflaxine (effexor), I’ve only been on it a week but I am starting to feel improvements, ups and downs but it is early days
  18. Awesome that’s great. I’m proud of myself today for getting through the day and taking time to look after myself while still doing the usual mum chores and kids taxi service finished my a yummy roast chicken (I’m in the early days of changing meds which is knocking me around so proud I’m managing ya keep doing my most important job) :)
  19. Thank you for replying, I’m in Nz and the last pill I took was about 7.00am Sunday morning, it’s now 2.00pm Monday afternoon and so far I haven’t noticed the effect in delaying today’s pill, it will be interesting to see how I respond by changing it to night. First couple of days it knocked me out so I’m hoping I get a great nights sleep!!
  20. Hi I’m new here and just came across your post. I was on 20mg for 13 years and for most of that time it worked pretty well. In the last while I needed to increase to 30mg (under doctors instructions) and unfortunately it didn’t help as we had hoped. I’ve now stopped and gone straight onto another one (only day 2) so not sure how it’s working yet. So to answer your question I’m thinking it is possible that your system is used to it after 7 years and you may need to adjust the amount or type of AD. But please don’t do without medical advice.
  21. Hello, how are you getting on? Such a big step to ask for help. I’m just starting out on Venlafaxine and wondering how you are getting on with it? (I’m super tired on it so far - more than usual)!
  22. Hi how are you getting on? I’m on day 2 of 75mg (taken in the morning), it’s made me even more tired so I’m thinking tomorrow I’ll take at night as my specialist advised any time is fine as long as it’s not on an empty stomach. Hope it’s working for you.
  23. Hi I’m new here. I am on day two of taking 75 mg of Venlafaxine, on day 7 I will be doubling it (per psychiatrist). I have taken it in the mornings after some food but I have found it is making me super fatigued/tired hard to stay awake. Does anyone else take this at night and feel it is better to take then? I am being gentle on myself as I have been on aropax/loxamine for the past 13 years and most of that time my depression has been relatively controlled. The past 3 weeks have been really hard so I am now seeing a psychiatrist who has changed my meds and also got me to take 2 months off work (I feel extremely burnt out from work/being a mum and wife and have been burning the candles at both ends. Depression runs in my family so I really want to get on top of this. So now is time for me to look after me and get myself right
×
×
  • Create New...